Some seminorms on quasi $^*$-algebras

Tom 158 / 2003

Camillo Trapani Studia Mathematica 158 (2003), 99-115 MSC: Primary 46K05. DOI: 10.4064/sm158-2-1

Streszczenie

Different types of seminorms on a quasi $^*$-algebra $({{{\mathfrak A}}},{{{\mathfrak A}}}_0)$ are constructed from a suitable family ${\mathcal F}$ of sesquilinear forms on ${{{\mathfrak A}}}$. Two particular classes, extended $C^*$-seminorms and $CQ^*$-seminorms, are studied in some detail. A necessary and sufficient condition for the admissibility of a sesquilinear form in terms of extended $C^*$-seminorms on $({{{\mathfrak A}}},{{{\mathfrak A}}}_0)$ is given.

Autorzy

  • Camillo TrapaniDipartimento di Matematica e Applicazioni
    Università di Palermo
    I-90123 Palermo, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek